# SDR AALA20140503010

- Difficulty date: May 3, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 60,884 hours, 29,641 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Aru
- Part number: 4608000306MOD4
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED MULTIPLE INSTRUMENTS WENT BLANK & CARGO HEAT BREAKER POPPED. FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 1 ATTITUDE HEADING REFERENCE UNIT.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
